# SDR C2XA09IA117

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,758 hours, 19,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1148
- Condition: Inoperative
- Location: Landing Gear
- Part time: 21,482 hours, 17,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2648, DURING CLIMB THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
